Mathematics and the world

Australasian Journal of Philosophy 18 (2):97 – 116 (1940)
No abstract
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1080/00048404008541146
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,392
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Hugh Lehman (1970). Queer Arithmetics. Australasian Journal of Philosophy 48 (1):31-43.
J. D. Moore (1969). Facts and Figures. Australasian Journal of Philosophy 47 (2):145 – 160.
Hung Hin-Chung (1973). Mathematics and Reality. Australasian Journal of Philosophy 51 (2):144 – 152.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #312,903 of 1,924,682 )

Recent downloads (6 months)

1 ( #417,767 of 1,924,682 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.